# SDR USAA920081922

- Difficulty date: September 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65405409306
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6131676 MLG WW PRESSURE WEB CRACKED AT BS 663.75. WL204, LBL40.  REPAIRED MLG WW PRESSURE WEB AT BS 663.75, WL204, LBL40 IAW US AIRWAYS EA NR 130128.
